MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/135 DEG TI CANN TFNA 420MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/135 DEG TI CANN TFNA 420MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.193S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event reported as (b)(6) 2018, however exact date is unknown.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4), a copy is attached.The only information contained in this report is correction or additional information.It was reported that during removal of intramedullary fixation of the left hip at around (b)(6) 2018, the titanium cannulated proximal femoral nailing system (tfna) got broken.The hardware was originally implanted at around the month of (b)(6) 2017.It is unknown if there was surgical delay.Procedure and patient outcome is unknown.Concomitant devices reported: tfna screws (part # unknown, lot# unknown, quantity unknown).This report is for one (1) 11mm/135 deg ti cann tfna nail.This is report 1 of 1 for complaint (b)(4).

Brand Name
11MM/135 DEG TI CANN TFNA 420MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7992852
Report Number2939274-2018-54532
Device Sequence Number1214137
Product Code HSB
UDI-Device Identifier10886982096951
UDI-Public(01)10886982096951
Combination Product (Y/N)N
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.193S
Device Catalogue Number04037193S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/22/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;